# SDR COEA2011060818912

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371312200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 200015 HEAVY CK COE / MAJOR REPAIR:  DENT OUT OF LIMITS WITH GOUGE 3 INCHES FWD OF FRAME 16, 4.8 INCHES ABOVE RT STR 14 (.060" WIDE X 105" LENGTH).  REPAIRED PER ATR42 STRUCTURAL REPAIR MANUAL.
